# SDR HEEA0011026

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Condition: Separation
- Location: M/R
- Part time: 14,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE SEPARATION ON TRIM TAB WHICH IS BEYOND REPAIRS.
